MathSciNet Relay Station
MathSciNet bibliographic data
MR1787949 (2002b:55014) 55P42 (14F42 55U35)
Jardine, J. F. Motivic symmetric spectra. Doc. Math. 5 (2000), 445–553 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement